# SDR SWAA2023030800563

- Difficulty date: February 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER IS MISSING AT LAVATORY A.<[01] INSTALLED NEW EXIT SIGN COVER AT LAVATORY A IAW B737-700 AMM 33-51-01-960-801.;[02] VERIFIED INSTALLED SIGN COVER.
